# SDR 08FDEA02636

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 15,830 hours, 8,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A53778198422200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, UNDER FLOOR PANEL 231 BH; THE SUB-FLOOR PANEL IS CORRODED BETWEEN FRAME 29 AND FRAME 30.  CHECKED THE LIMITS FOR FLOOR PANEL 231 BH SUB-FLOOR PANEL AND FOUND IT TO BE OUT OF LIMITS REF A300-600 SRM 51-74-10 AND SRM 53-14-15.  REMOVED PANEL 131 NW REF A300-600 SRM 51-40-21; PARA 5.  REMOVED THE SUB-FLOOR PANEL BETWEEN FRAMES 29-30 REF A300-600 SRM 51-40-21; PARA 6.  LOCATED AND DRILLED BRACKET REF A300-600 SRM 51-40-44.  INSTALLED BRACKET REF A300-600 SRM 51-40-44.  APPLIED CIC REF A300-600 AMM 51-20-00- 0.  INSTALLED PANEL 131 NW PER AIRBUS PMS 01-05-12.
